Facebook Pixel
EmpowHER Guest

my doctor has me taking bio identical hormones every day instead of cycling and now I have no period. I also do not feel as good as I used to. What do you think?

By Anonymous September 14, 2011 - 8:29pm
Rate This

Add a Comment1 Comments

Hi Anon,

Whenever you are put on medication, whether it's Bio-Identical hormones or any other form of meds, and you do not feel well or much like yourself then it's time to tell your doctor about it. You should never continue on drug therapy that ultimately doesn't feel like it is improving your daily living. Please speak with your doctor about your health and feelings and keep us updated.



September 15, 2011 - 7:15am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.